# SDR KPVA200712

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 38,840 hours, 48,819 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Panel
- Part number: 1305221
- Part serial: 77290
- Condition: Defective
- Location: Cockpit
- Part time: 168 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, B, A

## Discrepancy

(PIREP) EN ROUTE TO LIH AT APPROX 12,700 FT CLIMBING, HEARD A LOUD RUSHING NOISE IN COCKPIT.  PRESSURE RATE WAS PEGGED AT 2000 FPM CLIMB.  CABIN DEPRESSURIZED TO 9,000 FT DIFFERENTIAL DROPPED TO ZERO.  RAN CHECKLIST BUT PRESSURE NEVER RETURNED.  (MX) REMOVED AND REPLACED CABIN AIR PRESSURE SELECTOR PANEL IAW DHC MM 21-30-07 PG 201-202.  OPS CHECK IAW DHC MM 21-30-00 PG 201-203.  OPS CHECK GOOD.  POST MAINTENANCE CHECK FLIGHT SATISFACTORY.
